Can crestor give you a drip in your throat and make you cough ?

Answers (1)

26 Jul 2012

Crestor can cause a cough, I'm not sure about post nasal drip but maybe the drip is related.

http://www.drugs.com/sfx/crestor-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Why do I get a sore throat on benicar, crestor and tekturna?

ok, I didnt want a STUPID answer to my question. I KNOW it is a side effect, I have talked with my dr., he has changed my meds. I was wondering WHY ...

1 answer 30 Jun 2010

Is it safe to use with Claritin?

This is the third year of whatever this is. Starts with a mild sore throat, then a tickle and cough, then a constant cough from he baback of my ...

1 answer 18 Sep 2010

Need to get relief from a persistent cough (7 years) possibly due to post nasal drip?

How can I get some relief from having a persistent cough for the past 7 years. This cough is due to mucus draining down the back of my throat. It ...

1 answer 27 Sep 2010

I am taking Micardis 80mg, and am experiencing sinus problems and soar throat?? Has this been a?

... problem for anyone?? I also take synthroid, omephrazole, crestor and zedia??

1 answer 18 Dec 2011

I am taking hydrochlorothiazide for high blood pressure. Also taking Amlodipine Besylate. I've?

... had a tickle in my throat for a long time. I'm constantly coughing. Doctors have said it's post nasal drip. I'm going out of my ...

2 answers 6 Aug 2013